# SDR MASA200500814

- Difficulty date: October 17, 2005
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N400MJ
- Make and model: Cndair CL6002B19
- Aircraft serial: 7309
- Aircraft time: 11,475 hours, 10,510 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ASH 2914 BNA - ELECTRICAL SMELL IN COCKPIT.  MX COULD NOT DUPLICATE.
